# SDR IPXA2023062556636

- Difficulty date: May 1, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 36,224 hours, 19,852 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 5420400001BBG
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK FLOOR PANEL POS 5 REPAIR REF EO-18249***SM4/LMX13****** INSTALLED NEW FLOORBOARD PANEL POS 5 AS FABRICATED ON SREO-9692, REF AMM 53-01-06-400-801. THIS CLEARS DEFERRAL.
